MAUDE Adverse Event Report: ASPEN SURGICAL PRODUCTS, INC. BARD-PARKER CARBON RIB-BACK BLADES SIZE 15; SCALPEL BLADE

ASPEN SURGICAL PRODUCTS, INC. BARD-PARKER CARBON RIB-BACK BLADES SIZE 15; SCALPEL BLADE
Model Number 37115
Medical Device Problem Code Unsealed Device Packaging (1444)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/10/2025
Type of Reportable Event Malfunction
Event or Problem Description
Complainant alleges "not sealed on side of packaging.Therefore, not sterile.
 
Additional Manufacturer Narrative
The device is in process of being returned.Investigation is ongoing.Once we have additional relevant information, it will be submitted in a supplemental report.
 
Additional Manufacturer Narrative
The actual devices were not returned for evaluation.The root cause is manufacturing error.The most probable root cause for the "foil seal cut off" condition could be a registration malfunction.Nonetheless, foil pouches are inspected 100% by the vision system to sort out nonconforming parts prior to the packaging process, based on dimensional requirements.An improper rejector shooter could contribute to the complaint condition.The registration and vision systems were tested by a mechanic as part of the investigative process, yielding successful results.If any additional relevant information is identified, it will e submitted in a supplemental report.

Brand Name
BARD-PARKER CARBON RIB-BACK BLADES SIZE 15
Common Device Name
SCALPEL BLADE
Manufacturer (Section D)
ASPEN SURGICAL PRODUCTS, INC.
6945 southbelt dr se
caledonia MI 49316
Manufacturer Contact
terry hall
6945 southbelt dr se
caledonia, MI 49316
6166987100
MDR Report Key22161510
Report Number3002750084-2025-00026
Device Sequence Number18018906
Product Code GES
UDI-Device Identifier00840113201761
UDI-Public00840113201761
Combination Product (Y/N)N
Initial Reporter CountryCA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/02/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number37115
Device Lot Number410552
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/08/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date06/06/2025
Supplement Report FDA Received Date07/02/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown